MathSciNet Relay Station
MathSciNet bibliographic data
MR377681 (51 #13850) 50D30 (05B20)
Kantor, William M. On incidence matrices of finite projective and affine spaces. Math. Z. 124 (1972), 315–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement